Properties of solutions of half-linear elliptical systems of nondivirgent kind
Keywords:
-Abstract
Results on the existence of finite and infinite singular points are obtained for multilinear elliptical systems that satisfy an analogue of the Cordes condition.
References
Кондратьев В. А., Ландис Е. М. О качественных свойствах решений одного нелинейного уравнения второго порядка // Мат. сб.— 1988.— 135, № 3.— С. 346—360.
Кондратьев В. А., Ландис Е. М. Полулинейные уравнения второго порядка с неотрицательной характеристической формой // Мат. заметки.— 1988.— 44, № 4.— С, 457— 468.
Ландис Е. М. О задаче Дирихле для полулинейных эллиптических уравнений// Нелинейн. гранич. задачи.— 1991.— Вып. 3.— С. 49—53.
Downloads
Published
28.02.1992
Issue
Section
Research articles
How to Cite
Kalita , E. A. “Properties of Solutions of Half-Linear Elliptical Systems of Nondivirgent Kind”. Ukrains’kyi Matematychnyi Zhurnal, vol. 44, no. 2, Feb. 1992, pp. 184-91, https://umj.imath.kiev.ua/index.php/umj/article/view/7831.